Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Testicles feeling itchy. Allergy?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
My son is 5 years old and his testicles been itchy for almost a week and the tip of his pennis too. i have a vaginal infection for 2 weeks that and now i have bumps under my tongue. could i have transmitted something to him while cleaning him or bathing him could just be an allergy?
Posted Sun, 9 Jun 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 19 minutes later
Thanks for the query.
The past history is significant,

You mentioned about candida, It is quiet common that candida infection reoccur.

Can you please upload a photograph of your child's lesion.

Thank you
Above answer was peer-reviewed by
Follow-up: Testicles feeling itchy. Allergy? 7 minutes later
Dr. He is sleeping now. i can in the morning. do i have to still take him to the pediatrician or can i buy medicine over the counter for him?
Answered by Dr. Rahul Kumar 4 minutes later
Thanks for follow up.

Its ok you can send me photograph when he gets up.

Dont worry let me see the rash once, then I can advice you whether over the counter medication will be sufficient or not.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor